# SDR SWAA2020070292884

- Difficulty date: June 17, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY Z-ANGLE HAS CORROSION AT BS 767 TO BS 727A RBL22; WL154.  BLENDED CORROSION ON AFT CARGO Z-ANGLE STA 767-727A RBL 22.  VERIFIED MATERIAL LOSS ORIG 'T' .040 REMAINING 'T' .030 LOSS OF .010 FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED Z-ANGLE AT STA 727+4-767 RBL 22 IAW SRM 53-00-53-1A-2; 53-00-53-2R-5 DWG 146A7500 REV-.
